Bleeding and spotting after three years on mirena

Patient

Q: Ive had mirena for three years withhout any periods (except the initial month of bleeding wheni got in put in) last year i started having spotting and bleeding happening randomly and horrible pains in my ovaries, i went to the doctor and found out i had a urinary tract infection as well as a bladder infection. Its been a year since that and all of a sudden im bleeding more frequently and the blood is alot brighter, i dont have any horrible cramps or pains, and i cant afford to see a doctor(no insurance) is this something that is normal?( my doctor is a midwife, and she said if i bled again to come in immediately)

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews